Kaletra Overdose

If you take too much Kaletra, overdose symptoms will most likely be the usual Kaletra side effects (but will perhaps be more severe). Taking too much of the oral solution form of Kaletra may cause symptoms of alcohol poisoning because the medication has a 42.4 percent alcohol content. Treatment for a Kaletra overdose may include "pumping the stomach," certain drugs, or supportive care.

Kaletra Overdose: An Overview

Kaletra® (lopinavir and ritonavir) is a prescription AIDS and HIV treatment. It contains two medications that belong to a class of drugs known as protease inhibitors. The effects of a Kaletra overdose will vary, depending on a number of factors, including the Kaletra dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Kaletra, seek immediate medical attention.
 

Symptoms of a Kaletra Overdose

It is not known what symptoms to expect from a Kaletra overdose. It is reasonable to assume that any of the usual Kaletra side effects may occur, but perhaps more severely. Also, Kaletra oral solution (but not tablets) contains quite a bit of alcohol (42.4 percent). Therefore, taking too much liquid Kaletra is likely to cause symptoms of alcohol poisoning.
 

Treatment for a Kaletra Overdose

It is not known how to best treat a Kaletra overdose. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Kaletra.
 

Kaletra Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.